# SDR CA080909001

- Difficulty date: September 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 25,156 hours
- Engine: Pwa PT6A28
- System (JASC): 2435 · Starter-Generator
- Part: Cooling Fan
- Condition: Broken
- Location: Starter Gen
- Part time: 1,581 hours
- Component: Starter-Gen, Trw
- Component part number: 23048016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INSPECTION, THE ENGINEER PULLED THE STARTER-GENERATOR AND NOTICED THE COOLING FAN BROKEN. UPON FURTHER INVESTIGATION, THE ENGINEER NOTICED THAT 1 OF THE BROKEN FAN BLADES WAS PROVIDING A GROUND PATH INTERNALLY BETWEEN THE GENERATOR AND THE CASE.
